# SDR FDEA201001190187

- Difficulty date: January 19, 2010
- Submitted: January 26, 2010
- Operation: Air carrier
- Aircraft: N489FE
- Make and model: Boeing 727227
- Aircraft serial: 21492
- Aircraft time: 42,631 hours, 27,705 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545732
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT - CORROSION ON SKIN AT BS 660 (AFT SIDE) BETWEEN STRINGERS 28R AND 29L.  CUT OUT DAMAGED AREA IAW SRM 51-10-1 REV 102.  FABRICATED REPAIR DOUBLER, FABRICATED FILLER, INSTALLED REPAIR DOUBLER AND FILLER IAW SRM 51-30-2. FABRICATION IAW SRM 53-30-3, FIG. 3 & 51-10-3.
